# SDR FDEA200809274073

- Difficulty date: September 27, 2008
- Submitted: February 4, 2009
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 358
- Aircraft time: 33,250 hours, 33,299 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CG7G011
- Part serial: 716
- Condition: Failed
- Location: E/E Bay
- Part time: 31,422 hours, 32,330 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AV SMOKE ALARM ON TAXI OUT.  ACFT SUFFERED RAIN INGRESSION DRIED OUT COURIER AREA AND AVIONICS BAY AREA.  VERIFIED THAT FLOOR AND DRIP PAN DRAINS ARE CLEAR AND DRAIN NORMALLY.  REMOVED AND REPLACED AVIONICS DUCT SMOKE DETECTOR 13WA PER AMM 26-15-12-4.  PERFORMED SATISFACTORY, OPS CHECK PER AMM 26-15-00.
